Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bleeding heavily with clots, uterus feel high, prescribed Tranexamic acid. History of pre cancerous cell. Suggestion?

hi,ive been bleeding now for four weeks very heavy,bright red and huge docyor has done an internal and my uterus feels high.i am now awaiting a scan but in the meantime ive been prescribed tranexamic acid ,these are helping but if i forget just one dose i start bleeding again.i am 42 and had pre.cancerous cells after my first pregnancy at 19 yrs which were succussefully treated.i am worried sick have you any idea what it could be.thankyou teresa
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Please dont panic, as this kind of heavy bleeding could be due to various reasons.
The commonest reason is that at 42, you would be prone to hormonal imbalances, which could result in abnormal thickening of the lining of the uterus - known as endometrial hyperplasia.
Obesity, polycystic ovaries, diabetes - all predispose to this condition.
Also, endometrial polyps, cysts in the ovaries, fibroids could cause this.
you need to have a pelvic ultrasound, and complete blood assessment to know the diagnosis.
All the best.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor